MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-ELEVATING LEGREST W/PAD,F/KR WC

Medline Industries, LP MEDLINE; DBQ-ELEVATING LEGREST W/PAD,F/KR WC
Catalog Number WCAA0139
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the side broke".
 
Additional Manufacturer Narrative
The customer called to report that one of the legrests she ordered is locked and she cannot get it to unlock, and it was received this way.Medline received 1 pair of wheelchair elevating leg rests in used condition, and upon further investigation of the sample it was discovered that the left side elevating leg rest is stuck in the extended position; medline was able to free it with force and a tool, and small teeth in the locking cam left grooves in the adjustment rod.The investigation results were confirmed, and the result of the pic testing was functional defect.The cause was documented as cannot determine cause with received sample, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-ELEVATING LEGREST W/PAD,F/KR WC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50866965
Report Number1417592-2026-48509
Device Sequence Number13118096
Product Code KNN
UDI-Device Identifier00197344029917
UDI-Public00197344029917
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWCAA0139
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown